# SDR SIMA20120829004

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 31,530 hours, 29,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 6111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLIGHT ATTENDANT FORWARD FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD FLASHLIGHT.  OPS CHECKED GOOD IAW AMM 33-50-11.  AIRCRAFT RETURNED TO SERVICE.
